# SDR TI1R001384

- Difficulty date: December 19, 2000
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405603
- Part serial: 461
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR NG - GAUGE STICKS, WILL JUMP FROM 0 TO 40 PERCENT WITH POWER ON AND ENGINE NOT RUNNING.  REMOVED AND REPLACED.
